# SDR CA120109008

- Difficulty date: January 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 26,627 hours
- Engine: Pwa PT6A114A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT ENGINE START UP, THE CREW NOTED THAT THE OIL PRESSURE INDICATOR MOVEMENT WAS `STICKY`. WHEN THE AIRCRAFT RETURNED TO MAINTENANCE THE FAULT WAS VERIFIED AND THE INSTRUMENT WAS REPLACED WITH AN OVERHAULED UNIT.
